Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the treatment of discontinuities in beam deflection problems


Author: Eryk Kosko
Journal: Quart. Appl. Math. 2 (1944), 271-272
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/11239
MathSciNet review: 11239
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/11239
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society